# SDR SIMA0125

- Difficulty date: January 12, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N344SB
- Make and model: Saab 340B
- Aircraft serial: 340B344
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 66363
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3791 - NR 1 FLOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BULB IN NR 1 FLOOR LIGHT.  OPS CHECK GOOD.  (M)
